# SDR UALA2013040502268

- Difficulty date: April 3, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,549 hours, 14,592 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER SYSTEM HYDRAULIC RESERVOIR READS .09 ON EICAS.  TROUBLESHOT FOUND HYD LEAK AT NR 10 SPOILER ACTUATOR FILTER HOUSING CAP.  FOUND O-RING CUT.   REPLACED O-RING IAW MM 20-10-19.  RESERVICED CTR HYD SYSTEM.  LEAK AND OPS CHECKED GOOD.
